MAUDE Adverse Event Report: TERUMO CLINICAL SUPPLY CO., LTD. ELIMINATE PLUS; CATHETER, EMBOLECTOMY

TERUMO CLINICAL SUPPLY CO., LTD. ELIMINATE PLUS; CATHETER, EMBOLECTOMY
Catalog Number EL-G1702
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi - not required for this product code/ lot number combination.Implanted date: device was not implanted.Explanted date: device was not explanted.Not required for this product code/ lot number combination.The actual device was returned for evaluation.Visual inspection revealed that the tore was from the exit port to the distal end side at 6.7cm~8.5cm from the tip.Simulation testing was performed by using a new eliminate and ptca trainer.As these result, tore of exit port in involved product occurred by the reason that removal operation was performed in the state of bending of guidewire used together.A review of the device history record of the product code/lot# combination was conducted with no relevant findings.Terumo medical products (tmp)(importer) registration no.2243441 is submitting this report on behalf of terumo clinical supply co., ltd.(manufacturer) registration no.3009500972.Exemption number e2015021.
 
Event or Problem Description
The user facility reported that when the user was using the eliminate, the guidewire was trapped and stacked.Therefore the eliminate stopped moving, and another product was used.

Brand Name
ELIMINATE PLUS
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
TERUMO CLINICAL SUPPLY CO., LTD.
3 kawashima-takehaya-machi
kakamigahara, japan 501-6 024
JA  501-6024
MDR Report Key8387692
Report Number3009500972-2019-00001
Device Sequence Number19345638
Product Code DXE
UDI-Device Identifier04543334177254
UDI-Public04543334177254
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue NumberEL-G1702
Device Lot Number180901860
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1